Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Off Effexor, then to Serzone & now + Wellbutrin

Posted by Malia on August 26, 1999, at 11:55:10

Okay, I saw my doc yesterday, and he said that yes, I did indeed have Effexor withdrawal! He forgot to tell me to taper the dose and forgot to give me the half dose of 37.5 to taper off as I got off it, and into the Serzone 100/150mg/day! At least I knew it wasn't in my head! Anyway, I complained of the tired, unmotivated feeling on Serzone alone, so now this is what I'm taking: Sezone at bedtime only at 150mg, then Wellbutrin @ 100mg/day in the morning. I'll keep you updated on how I feel. I think it will help me feel the Effexor-like energy without raising my blood pressure, or at least I hope this combo works for me.
BTW, my doc says I'm clinically depressed, but that it is not as bad as many of his patients who take higher doses of meds.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Malia thread:10683